MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Expect Pulmonary; bronchoscope (flexible or rigid)

BOSTON SCIENTIFIC CORPORATION Expect Pulmonary; bronchoscope (flexible or rigid)
Model Number M00558220
Medical Device Problem Codes Break (1069); Difficult to Flush (1251); Mechanical Problem (1384); Material Puncture/Hole (1504); Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary olympus 22ga was used during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2026.During the procedure, the needle cracked at the top causing it not to hold suction or flush out material.The needle was not able to advance since it got caught in the tip of the sheath causing the sheath to be punctured.The procedure was completed with another expect pulmonary olympus 22ga.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4,h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2 correction h6 device codes and b5 block h6 imdrf device code a041001 captures the reportable event of "needle punctured sheath".Block h11 device evaluation the device was not returned for analysis; therefore, a technical analysis could not be performed.The customer provided a picture where it can be observed the sheath punctured.For this reason, the reported code of "needle punctured sheath" could be confirmed.However, it was unable to confirm the reported codes of "handle break", "needle failure to extend", "device suction issue" and "device difficult to flush" with the evidence provided.A risk review was completed and confirmed that the event of "needle punctured sheath" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on all the gathered information, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Also, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Expect Pulmonary
Common Device Name
bronchoscope (flexible or rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25864043
Report Number3005099803-2026-02924
Device Sequence Number5532565
Product Code EOQ
UDI-Device Identifier08714729861409
UDI-Public(01)08714729861409
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model NumberM00558220
Device Catalogue NumberM00558220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured06/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown